RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1960, Volume 24, Issue 6, Pages 777–786 (Mi izv3679)  

On the number of integral points in a given domain

I. M. Vinogradov


Full text: PDF file (602 kB)

Bibliographic databases:
Received: 26.10.1960

Citation: I. M. Vinogradov, “On the number of integral points in a given domain”, Izv. Akad. Nauk SSSR Ser. Mat., 24:6 (1960), 777–786

Citation in format AMSBIB
\Bibitem{Vin60}
\by I.~M.~Vinogradov
\paper On the number of integral points in a~given domain
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1960
\vol 24
\issue 6
\pages 777--786
\mathnet{http://mi.mathnet.ru/izv3679}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=123535}
\zmath{https://zbmath.org/?q=an:0199.09303|0097.26104}


Linking options:
  • http://mi.mathnet.ru/eng/izv3679
  • http://mi.mathnet.ru/eng/izv/v24/i6/p777

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:175
    Full text:93
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020